Late toxicity following curative treatment of testicular cancer.

@article{Kollmannsberger1999LateTF,
  title={Late toxicity following curative treatment of testicular cancer.},
  author={Christian K. Kollmannsberger and M Kuzcyk and Frank Mayer and Joerg Thomas Hartmann and Lothar Kanz and C Carsten Bokemeyer},
  journal={Seminars in surgical oncology},
  year={1999},
  volume={17 4},
  pages={275-81}
}
Cisplatin appears to be the major cause for long-term toxicity in patients treated for testicular cancer. Long-term side effects consist mainly of nephrotoxicity, ototoxicity, and neurotoxicity as well as gonadal damage. Following standard-dose chemotherapy approximately 20% to 30% of patients will be affected by long-term side effects, although not all these side effects will cause an impaired quality of life. Several strategies have been or currently are being evaluated to reduce acute and… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 22 extracted citations

High-risk clinical stage I NSGCT: the case for RPLND

World Journal of Urology • 2009
View 10 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…